# SDR AALA202008289020

- Difficulty date: August 27, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 21,784 hours, 8,374 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 201383606
- Part serial: 0906
- Condition: Cracked
- Location: Lt Mlg
- Part time: 21,781 hours, 8,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN APEX PIN OF LH MAIN LANDING GEAR. REPLACED APEX PIN WITH NEW IAW AMM 32-11-29.
